Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the formula of Jacques-Louis Lions for reproducing kernels of harmonic and other functions
MÚ AV ČR, Zitná 25, 11567 Prague.
Centre for Mathematical Sciences, Lund University.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
2004 (English)In: Journal für die Reine und Angewandte Mathematik, ISSN 0075-4102, E-ISSN 1435-5345, Vol. 570, 89-129 p.Article in journal (Refereed) Published
Abstract [en]

In an earlier work, J.-L. Lions produced a means for creating reproducing formulas for the space of harmonic functions with Sobolev boundary values on a domain in real Euclidean space. The present authors give a new proof of this result and also generalize the Lions formula to handle spaces of functions that are annihilated by an elliptic operator. The method of constructing the reproducing kernels seems to be based on the old paradigm of Aronszajn and Bergman. It is interesting to note that this model---that the kernel should take the form $$ K(x,y)=\sum_j e_j(x)·e_j(y) $$ for a suitable orthonormal basis $\{e_j\}$---goes back to the thesis of Bochner. That thesis well predates the early work of Bergman and Szegö.

Place, publisher, year, edition, pages
2004. Vol. 570, 89-129 p.
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-10270DOI: 10.1515/crll.2004.035Local ID: 90cc9610-a646-11db-9811-000ea68e967bOAI: oai:DiVA.org:ltu-10270DiVA: diva2:983212
Note
Validerad; 2004; 20061107 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

fulltext(283 kB)27 downloads
File information
File name FULLTEXT01.pdfFile size 283 kBChecksum SHA-512
8b989460421f29c02c9484a4d0ba6a5d15e596b28dcc8e605d72251e1998f752dc3c83dd7b66c2fec6ecb295e4f0248daf4ba2abe8c7332d2fac8e6e4f36140e
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Lukkassen, DagPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Journal für die Reine und Angewandte Mathematik
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
Total: 27 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 26 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf